# SDR TWAA0016021

- Difficulty date: October 7, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 39,476 hours, 20,182 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND FLANGE CRACKED IN FORWARD LOWER CARGO COMPT DOOR AT AFT LATCH.  REPAIRED PER SRM 52-05, FIG 26A.
